# SDR ASAA0380797

- Difficulty date: November 19, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 99375841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LT WING LEADING EDGE SPLICE DOUBLER IS CRACKED AT STATION 120.  INSTALLED SPLICE DOUBLER IAW SRM 51-30-2.  (M)
